Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 97, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 9:24 PM EDT for 4 counties in Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2011, 9:24 PM EDT (01:24 UTC)
- Expired
- Sep 8, 2011, 3:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WGUS51 KBGM 080124
FFWBGM
PAC069-079-115-131-080715-
/O.NEW.KBGM.FF.W.0097.110908T0124Z-110908T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
924 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 315 AM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARBONDALE... MOUNTAIN TOP... HAZLETON... NANTICOKE... SCRANTON...
AND WILKES BARRE.
A BAND OF HEAVY RAIN WILL PERSIST ACROSS THE WARNING AREA INTO THE
EARLY MORNING HOURS THURSDAY. RAINFALL TOTALS OF 2 TO 4 INCHES
THROUGH 2 AM WILL BE ENOUGH TO CAUSE RAPID FLOODING OF STREAMS...
CREEKS... URBAN AREAS AND OTHER POOR DRAINAGE AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4094 7620 4104 7624 4113 7624 4114 7629
4121 7633 4129 7632 4141 7627 4146 7586
4198 7548 4124 7549 4120 7556 4112 7563
4113 7568 4109 7576 4105 7576 4103 7573
4100 7574 4090 7602
$$
MSEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 8:24 PM EDT, 1 hour earlier.
Area forecast discussion, Sep 7, 8:24 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
824 PM EDT WED SEP 7 2011
.SYNOPSIS...
HEAVY RAIN WILL CONTINUE OVERNIGHT...WITH MAJOR FLOODING
PERSISTING THROUGH AT LEAST THURSDAY. ALTHOUGH THE STEADIEST RAIN
SHOULD TAPER OFF BY THURSDAY AFTERNOON...THE CHANCE OF SHOWERS OR
THUNDERSTORMS WILL LINGER THROUGH WEEK'S END.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
815 PM UPDATE... AFTER A BRIEF LULL IN THE HEAVIER RAIN EARLIER
THIS EVE...ANOTHER ENHANCED BAND IS ABT READY TO COME BACK INTO NE
PA AND THE SRN TIER. A LONG AXIS OF MOIST IS STILL STREAMING INTO THE
WELL DEVELOPED JET ENTRANCE RGN...WITH LEE'S REMNANTS...AND
KATIA'S MOIST STREAM STILL AT PLAY. NOT GOOD. FLOODING PROBLEMS
WILL ONLY WORSEN LATER THIS EVE.
TOWARDS 09-12Z...WE TRIED TO SHOW A BACK EDGE TO THE +RA COMING
INTO THE CWA FROM THE SSW. UNFORTUNATELY...HVY SHWRS/TSTMS ARE
STILL TRAINING THRU VA/ERN MD...SO WE'LL SEE HOW THINGS TRANSPIRE
AS THE NIGHT PROGRESSES.
4 PM UPDATE... BAD COMBO OF INGREDIENTS IN PLACE TO CONTINUE VERY
HVY RAINFALL THIS EVE. CLOSED UPPER LOW CONTINUES TO SPIN OVER THE
OH VLY...WITH A DEEP SRLY FETCH ALG THE ERN SEABOARD...ONLY ADDING TO THE
MOISTURE IN PLACE FROM THE REMAINS OF TS LEE. AS AN ADDITIVE
FACTOR...WATER VAPOR LOOPS SHOW TROP MOIST FROM DISTANT HURRICANE
KATIA...GETTING STEERED ALL THE WAY INTO THE +RA AREA...FROM THE
MID-ATL INTO NY/PA. THIS SYNOPTIC PATTERN RESEMBLES THE MAJOR
FLOOD EVENT FROM JUNE 2006...AND ALSO MATCHES THE LRG-SCALE
PATTERN FOR A "JET IN RIDGE" (ANTICYCLONIC JET CURVATURE) PRE
(PREDECESSOR RAIN EVENT).
BOTTOM LN...SIG MOIST FEED/+RA BAND CURRENTLY IN PLACE...IS NOT
LIKELY TO SHOW MUCH WEAKENING/MOVEMENT...TIL AT LEAST 06-09Z.
ANOTHER 2-4"+ IS LIKELY WITHIN THIS BAND. FLASH FLOODING/RIVER
FLOODING WILL BE MAJOR...WITH IMPACTS LASTING WELL PAST THIS
PD...AND THROUGH THE COMING DAYS.
UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND
OF +RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE
IMAGES AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT
3-6 HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE
GOMEX...AND ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING
MOIST PLUME FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A
BIT TO THE E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH
RADAR TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
415 UPDATE...WILL KEEP THIS BRIEF...WITH ONGOING SIG WX/FLOODING.
THE UPPER TROUGH/REMNANTS OF LEE...IS PROGGED BY OUR NWP SUITE TO
SLOWLY DECAY/DRIFT WWD FROM THE OH VLY...WHILE KATIA ACCELERATES
OFF TO THE NE...FURTHER OUT TO SEA. RESIDUAL MOIST/INSTAB SHOULD
RESULT IN SCTD CONVECTIVE DEVELOPMENT THU AFTN...WITH SIMILAR ON
FRI...ALTHOUGH PERHAPS SOMEWHAT LESS COVERAGE BY THIS TIME.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
FCST AREA BETWEEN TWO LRG UPR LOWS WHICH ARE PUSHING MOISTURE UP
AND INTO THE AREA. WILL XPCT CONTD MVFR AND IFR CONDS IN RAIN THRU THE
OVRNGT WITH CONTD HIGH AVBL MOISTURE. SLOW IMPRVMT XPCTD AFT 12Z
AS SOME MIXING HELPS RAISE THE CIGS AND VSBYS...BUT WITH MOISTURE
REMAINING IN PLACE CONTD MVFR AND SPOTTY IFR PSBL.
OUTLOOK...
WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.
FRI TO SAT...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
SOME SHOWERS.
SUN/MON...VFR.
&&
.HYDROLOGY...
420 PM UPDATE... RAINFALL FROM TODAY SO FAR (3-6")...WITHIN
THE HEAVIER PCPN BAND...PLUS ADDITIONAL EXPECTED QPF THROUGH
06-12Z...IS NOW EXPECTED TO PRODUCE MAJOR/NEAR RECORD FLOODING IN
THE SUSQ BASIN. MDT-MAJ FLOODING IS FORESEEN ON THE UPPER
DEL...WITH ONLY SIG IN-BANKFUL RISES ON MUCH OF THE CHEMUNG.
OF COURSE...FLASH FLOODING IS QUITE SUBSTANTIAL...AND ONGOING FOR
MOST OF THE CWA.
EMBEDDED CONVECTIVE ELEMENTS COMING NWD FROM PA...WILL ONLY ADD TO
THE FLOOD MISERY LATE THIS AFTN/EVE.
REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER PT INFO
(ALBFLWBGM)...AND FLASH FLOOD WARNINGS/EMERGENCIES FOR FLASH FLOOD
INFO (ALBFFWBGM).
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...DGM
AVIATION...DGM
HYDROLOGY...Hazardous weather outlook, Sep 7, 4:32 PM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 432 PM EDT WED SEP 7 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-082045- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 432 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED...AT LEAST THROUGH TONIGHT. MJ
In the hours before
Local storm report, Sep 7, 5:40 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
540 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD CONYNGHAM 40.99N 76.06W
09/06/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
LOCATIONS
0234 AM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
09/07/2011 LUZERNE PA EMERGENCY MNGR
WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING
0530 AM FLOOD CALLICOON 41.77N 75.05W
09/07/2011 SULLIVAN NY 911 CENTER
WATER OVER ROUTE 52 IMPASSABLE
0912 AM FLASH FLOOD 1 S LITTLE MEADOWS 41.98N 76.13W
09/07/2011 SUSQUEHANNA PA EMERGENCY MNGR
BOLLES HILL RD HAS WATER OVER A BRIDGE
1007 AM FLASH FLOOD SMITHBORO 42.03N 76.40W
09/07/2011 TIOGA NY PUBLIC
SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
THEM AND IMPASSABLE.
1011 AM FLASH FLOOD APALACHIN 42.07N 76.17W
09/07/2011 TIOGA NY PUBLIC
WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.
1028 AM HEAVY RAIN 1 SE NORTH FENTON 42.23N 75.78W
09/07/2011 M1.30 INCH BROOME NY TRAINED SPOTTER
1031 AM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
TRIPLE CITIES AREA.
1048 AM FLASH FLOOD FALLSBURG 41.73N 74.62W
09/07/2011 SULLIVAN NY EMERGENCY MNGR
EVACUTIONS OF 300 HOME NEAR FALLSBURG.
1054 AM FLASH FLOOD 1 S CASTLE CREEK 42.22N 75.92W
09/07/2011 BROOME NY PUBLIC
BROOKS RD FLOODED NEAR FOX RD.
1100 AM FLASH FLOOD 1 W GLEN CASTLE 42.18N 75.93W
09/07/2011 BROOME NY TRAINED SPOTTER
WEST CHENANGO RD FLOODED NEAR RT 11.
1101 AM FLASH FLOOD COVENTRY 42.32N 75.63W
09/07/2011 CHENANGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
1103 AM FLASH FLOOD 1 NNE OWEGO 42.12N 76.26W
09/07/2011 TIOGA NY PUBLIC
LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.
1112 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY 911 CENTER
COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
THE RD.
1114 AM FLASH FLOOD 1 E NICHOLS 42.02N 76.35W
09/07/2011 TIOGA NY TRAINED SPOTTER
EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
EAST RIVER RD NEAR LOUNSBERRY.
1130 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY PUBLIC
STREAMS OVER ROADS AND BRIDGES.
1133 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
09/07/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK FLOODING.
1136 AM FLASH FLOOD WINDHAM CENTER 41.96N 76.33W
09/07/2011 BRADFORD PA UNKNOWN
ROUTE 187 FLOODED.
1205 PM FLASH FLOOD FORKSTON 41.53N 76.13W
09/07/2011 WYOMING PA EMERGENCY MNGR
STREAMS OVER FLOWING BANKS. ROADS FLOODED.
1206 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/07/2011 WYOMING PA EMERGENCY MNGR
BOWMANS CREEK FLOODING. THREATENING A HOME.
1219 PM FLASH FLOOD OWEGO 42.10N 76.26W
09/07/2011 TIOGA NY 911 CENTER
NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
MAINLY SOUTHERN PART OF THE COUNTY.
1230 PM FLASH FLOOD WEST CORNERS 42.12N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
NEIGHBORHOOD ALONG RIVER DRIVE.
0105 PM FLASH FLOOD NEWARK VALLEY 42.22N 76.19W
09/07/2011 TIOGA NY TRAINED SPOTTER
NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
BANKS AND OVER BRIDGES.
0111 PM FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY AMATEUR RADIO
STATE OF EMERGENCY IN BROOME COUNTY. MAJOR FLOODING
OCCURRING ACROSS MANY SECTIONS OF THE COUNTY. ROADS
CLOSED. HOMES EVACUATED.
0123 PM FLASH FLOOD 3 NNW GLEN AUBREY 42.30N 76.03W
09/07/2011 BROOME NY 911 CENTER
LEEKVILLE RD WASHOUT
0202 PM FLOOD TOWANDA 41.77N 76.45W
09/07/2011 BRADFORD PA EMERGENCY MNGR
STATE OF EMERGENCY IN BRADFORD COUNTY. MAJOR FLOODING.
MANY ROADS CLOSED. EVACUATIONS.
0204 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
09/07/2011 SUSQUEHANNA PA 911 CENTER
NATIONAL GUARD BEING CALLED IN TO RESCUE TRAPPED
RESIDENTS.
0220 PM FLASH FLOOD MONROETON 41.72N 76.47W
09/07/2011 BRADFORD PA PUBLIC
RTE 220...RTE 414 AND RT6 ARE ALL CLOSED DUE TO FLASH
FLOODING. THESE ARE ALL THE MAIN ROADS THROUGH
MONROETON.
0300 PM HEAVY RAIN MONROETON 41.72N 76.47W
09/07/2011 M3.65 INCH BRADFORD PA PUBLIC
RAINFALL FROM 8 AM TIO 3 PM
0321 PM FLASH FLOOD MAINE 42.20N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
ROUTE 26 JUST NORTH OF THE TOWN OF
MAINE...APPROXIMATELY 3 FEET OF WATER WAS IN A COUNTRY
STORE AND JUST SOUTH OF MAINE... APPROXIMATELY 4 FEET OF
WATER OVER ROUTE 26
0325 PM FLASH FLOOD CASTLE CREEK 42.23N 75.92W
09/07/2011 BROOME NY NWS EMPLOYEE
IN THE TOWN OF CASTLE CREEK ... CREEK IS WELL OVER BANK
AND IS FLOODING HOMES IN THE TOWN
0330 PM FLASH FLOOD TOWANDA 41.77N 76.45W
09/07/2011 BRADFORD PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED IN THE TOWANDA AREA.
0330 PM FLASH FLOOD WYSOX 41.77N 76.40W
09/07/2011 BRADFORD PA EMERGENCY MNGR
ROUTE 6 IS CLOSED BETWEEN WYSOX AND WYALUSING.
0335 PM FLASH FLOOD GLEN AUBREY 42.26N 76.01W
09/07/2011 BROOME NY EMERGENCY MNGR
NANTICOKE CREEK FLOODING ROADS AND THREATENING HOMES.
0345 PM FLASH FLOOD OTEGO 42.39N 75.18W
09/07/2011 OTSEGO NY EMERGENCY MNGR
WATER RESCUES. NUMEROUIS ROADS CLOSED. STATE OF
EMERGENCY IN OTSEGO COUNTY.
0345 PM FLASH FLOOD NORWICH 42.53N 75.52W
09/07/2011 CHENANGO NY EMERGENCY MNGR
WILLARD COURT FLOODED. 30 TO 40 PEOPLE EVACUATED.
0345 PM FLASH FLOOD RUSH 41.78N 76.05W
09/07/2011 SUSQUEHANNA PA EMERGENCY MNGR
MANY ROADS FLOODED. RESCUES TAKING PLACE.
0355 PM FLASH FLOOD WILLET 42.47N 75.90W
09/07/2011 CORTLAND NY EMERGENCY MNGR
FLASH FLOODING OF STREAMS AND CREEKS. ROAD CLOSURES.
0400 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
I-88 EAST BETWEEN EXIT 2 AND EXIT 3 IS CLOSED DUE TO A
LANDSLIDE WITH TREES INVOLVED.
0425 PM FLASH FLOOD ONEONTA 42.45N 75.07W
09/07/2011 OTSEGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED. SUNY ONEONTA ALMOST CUT OFF ON
THE HILL ABOVE THE FLOODING.
0445 PM FLASH FLOOD 1 ENE ROME 41.86N 76.32W
09/07/2011 BRADFORD PA PUBLIC
MAJOR FLOODING IN BRADFORD COUNTY ROUTES 220 AND
187...AND NUMEROUS COUNTY ROADS CLOSED AND SEVERAL TOWNS
UNACCESSIBLE. STUDENTS ARE UNABLE TO LEAVE NORTH
BRADFORD HIGH SCHOOL AND EVACUATIONS UNDERWAY IN SEVERAL
COMMUNITIES.
0451 PM FLASH FLOOD 4 S GREENE 42.27N 75.77W
09/07/2011 CHENANGO NY PUBLIC
PAGE BROOK ROAD IS FLOODED AT THE CHALKER CREEK
CULVERT. CHALKER CREEK HAS BREACHED THE CULLVERT AND IS
FLOWING DOWN THE ROAD .
0500 PM FLASH FLOOD 2 S WATKINS GLEN 42.36N 76.87W
09/07/2011 SCHUYLER NY PUBLIC
ROAD FLOODING ON NYS 14 BETWEEN WATKINS GLEN AND
MONTOUR FALLS. ONE LANE IS COVERED FOR ABOUT 100 FEET
0536 PM FLASH FLOOD NORWICH 42.53N 75.52W
09/07/2011 CHENANGO NY EMERGENCY MNGR
STATE OF EMERGENCY IN CHENANGO COUNTY. ROADS WILL BE
REMAINED CLOSED UNTIL FURTHER NOTICE.
&&
DJNLocal storm report, Sep 7, 6:33 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
633 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD ROME 43.23N 75.49W
09/07/2011 ONEIDA NY TRAINED SPOTTER
STREET FLOODING OF ERIE BLVD WAS FLOODED AND THERE WAS
6 INCHES OF WATER OVER 3RD STREET IN ROME
&&
MJNLocal storm report, Sep 7, 6:54 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
654 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD ITHACA 42.44N 76.50W
09/07/2011 TOMPKINS NY CITY OFFICIAL
SEVERAL ROADS FLOODING AROUND ITHACA.
&&
MSELocal storm report, Sep 7, 7:02 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
702 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 2 SSE WHITNEY POINT 42.31N 75.96W
09/07/2011 BROOME NY NWS EMPLOYEE
MULTIPLE ROADS CLOSED AND OR WITH WATER OVER THEM IN
THE TOWN OF BARKER.
&&
MJNLocal storm report, Sep 7, 7:31 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
731 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD ITHACA 42.44N 76.50W
09/07/2011 TOMPKINS NY PUBLIC
FLOODING ON ELLIS HOLLOW ROAD AT EAST HILL PLAZA.
&&
MJNLocal storm report, Sep 7, 7:44 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
744 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM FLASH FLOOD CHADWICKS 43.03N 75.28W
09/07/2011 ONEIDA NY BROADCAST MEDIA
A MOBILE HOME PARK IN CHADWICKS IS BEING EVACUATED.
&&
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 10:05 PM EDT | River Flood Warning | BGM | Bradford | 11 hr |
| Sep 8, 3:33 AM EDT | Flash Flood Warning | BGM | Susquehanna | 12 hr |
| Sep 8, 3:51 AM EDT | Areal Flood Advisory | BGM | Pike | 6 hr |
| Sep 8, 4:17 AM EDT | Flash Flood Warning | BGM | Pike, Wayne | 6 hr |
| Sep 8, 7:59 AM EDT | Flash Flood Warning | BGM | Luzerne | 6 hr |
| Sep 8, 8:27 AM EDT | Flash Flood Warning | BGM | Bradford, Susquehanna, Wyoming | 6 hr |
| Sep 8, 8:58 AM EDT | Flash Flood Warning | BGM | Lackawanna | 6 hr |
| Sep 8, 9:40 AM EDT | Flash Flood Warning | BGM | Pike, Wayne | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.